Journal article icon

Journal article

Optimal investment with random endowments in incomplete markets

Abstract:

In this paper, we study the problem of expected utility maximization of an agent who, in addition to an initial capital, receives random endowments at maturity. Contrary to previous studies, we treat as the variables of the optimization problem not only the initial capital but also the number of units of the random endowments. We show that this approach leads to a dual problem, whose solution is always attained in the space of random variables. In particular, this technique does not require t...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/105051604000000134

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Annals of Applied Probability
Volume:
14
Issue:
2
Pages:
845-864
Publication date:
2004-05-14
DOI:
EISSN:
1050-5164
ISSN:
1050-5164
Source identifiers:
25964
Language:
English
Keywords:
Pubs id:
pubs:25964
UUID:
uuid:26ff8c35-fde1-42cf-8786-94c81111023b
Local pid:
pubs:25964
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP